# SDR HEEA967327

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611133
- Condition: Defective
- Location: Roll Slice
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ROLL AFCS KICKING IN FLIGHT. SENT TO HELICOPTER SUPPORT, INC. FOR EXCHANGE.
